# SDR QXEA2024092900220

- Difficulty date: September 16, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 13,865 hours, 9,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA HAS CORROSION ON HARDWARE FOR LH SEAR PANEL AT FR 87-88. REMOVED AND REPLACED CORRODED HARDWARE ON AFT WET AREA FOR LH SHEAR PANEL AT FR 87-88 REF SRM 51-40-08.
